본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

MOTION OF VORTEX FILAMENTS IN 3-MANIFOLDS

PAK, HEE-CHUL    (Department of Applied Mathematics, Dankook University  );
  • 초록

    In this paper, the visco-Da-Rios equation; (0.1) ( $$\frac{{\partial}{\gamma}}{{\partial}t}=\frac{{\partial}{\gamma}}{{\partial}s}{\bigwedge}\frac{D}{ds}\frac{{\partial}{\gamma}}{{\partial}s}+{\nu}\frac{{\partial}{\gamma}}{{\partial}s}$$ ) is investigated on 3-dimensional complete orientable Riemannian manifolds. The global existence of solution is discussed by trans-forming (0.1) into a cubic nonlinear Schrodinger equation for complete orient able Riemannian 3-manifolds of constant curvature.


  • 주제어

    nonlinear Schrodinger equation .   Da-Rios equation .   incompressible fluid .   Hasimoto transform .   Schrodinger maps.  

  • 참고문헌 (11)

    1. C. L. Terng and K. Uhlenbeck, Schrodinqer flows on Grassmannians, Preprint math. DG/9901086 
    2. T. Aubin, Some Nonlinear Problems in Riemannian Geometry, Springer, 1998 
    3. J. Bourgain, Global solutions of nonlinear Shriidinqer equations, Amer. Math. Soc. Colloq. Publ. 46 (1999) 
    4. T. C. Cazenave and A. Haraux, An introduction to semilinear evolution equations, Oxford University Press Inc., New York, 1998 
    5. N. Chang, J. Shatah, and K. Uhlenbeck, Shrodinger maps, Commun. Pure. Appl. Anal. 53 (2000), 590-602 
    6. S. Gallot, D. HuIi, and J. Lfontaine, Riemannian Geometry, 2nd edition, Springer-Verlag, 1993 
    7. H. Hasimoto, A soliton on a vortex filament, J. Fluid Mech. 51 (1972), 477-485 
    8. J. Jost, Riemannian Geometry and Geometric Analysis, Springer, 1995 
    9. H. C. Pak, Flow via binormal in 3-manifolds, Preprint 
    10. J. Langer and R. PerIine, Geometric Realizations of Fordy-Kulish nonlinear Schrddinqer systems, Pacific J. Math. 195 (2000), 157-178 
    11. M. Spivak, A Comprehensive Introduction to Riemannian Geometry, vol. 2, 2nd edition, Publish or Perish, Inc., Boston, 1979 

 저자의 다른 논문

  • 박희철 (7)

    1. 2006 "INCOMPRESSIBLE NAVIER-STOKES EQUATIONS IN HETEROGENEOUS MEDIA" 충청수학회지 = Journal of the Chungcheong Mathematical Society 19 (4): 335~347    
    2. 2007 "PERTURBATION OF NONHARMONIC FOURIER SERIES AND NONUNIFORM SAMPLING THEOREM" Bulletin of the Korean Mathematical Society = 대한수학회보 44 (2): 351~358    
    3. 2008 "다변수 미분에 관하여" 한국수학사학회지 = The Korean journal for history of mathematics 21 (2): 81~90    
    4. 2014 "REMARK ON PARTICLE TRAJECTORY FLOWS WITH UNBOUNDED VORTICITY" 충청수학회지 = Journal of the Chungcheong Mathematical Society 27 (4): 635~641    
    5. 2017 "NONLINEAR ELLIPTIC PARTIAL DIFFERENTIAL EQUATION WITH A DAMPING TERM" 충청수학회지 = Journal of the Chungcheong Mathematical Society 30 (2): 227~238    
    6. 2018 "A MATHEMATICAL MODEL OF HEAT EMISSION ON THE EPIDERMIS OF A HUMAN BODY" 충청수학회지 = Journal of the Chungcheong Mathematical Society 31 (4): 353~361    
    7. 2018 "VORTEX CURVATURE EQUATIONS ON VORTEX SURFACES" 충청수학회지 = Journal of the Chungcheong Mathematical Society 31 (4): 363~368    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기